# SDR FDEA202509251825

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING W/C: 57.20.0.1, FOUND CRACK ON UPPER AUXILLIARY TANK LOWER STRINGER 47, ALONG XCW 17 (LEFT SIDE). CRACKED STRINGER S-47 ALONG XCW 17 (LEFT SIDE) ON UPPER AUXILLIARY TANK LOWER AREA REPAIRED AS PER MD-11 SRM 57-10-03-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
